Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Suffering from herniated disc and bulging disc, severe back pain, gastritis. What are the complications?

Just wondering, I have alot of back issues, herniated disc, buldging disc. Lower back. But my whole lower back aches and lots of sharp pains. My stomache is also very blown up, gasy and uncomfortable. I guess I m worried that there is something besides back pain .. My pain level is at an all time high. Just went thru a Radiofrequency with pain Mgnt Dr. My pain has only gotten worse..I have had pain for a really long time. Is there any other problems I should be looking for.
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hi visit a spine surgeon. Get xray and MRI of lumbosacral spine. MRI shall rule out possibility of herniated discs and other possible causes of low back ache. Hope you don't have genito urinary and gastrointestinal problems which may contribute to your low back ache. Good luck.
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor